# SDR ASAA9880030

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Hydraulic Pump
- Part number: 414470
- Condition: Failed
- Location: Rt Mlg Ww
- Part time: 16,443 hours
- Component: Vickers
- Stage of operation: TX
- Nature of condition: B, K, J
- Precautionary procedure: H

## Discrepancy

SEA - FLT 570 - PRIOR TO DEPARTURE, CREW REPORTED ODOR AND FUMES IN CABIN.  FOUND AUXILIARY HYDRAULIC PUMP LEAKING.  REPLACED AUXILIARY HYDRAULIC PUMP, REPLACED RECIRCULATION FAN FILTER, CLEANED LOWER FUSELAGE AND ACCOMPLISHED PNEUMATIC DUCT BURN-OUT PROCEDURE.  OPERATED AIR CONDITIONING SYSTEM AND NO ODOR NOTED.  PART TC:  9,569.  (X)
